# SDR DALA12012479006

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 53,646 hours, 39,318 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Disconnected
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO LT ENGINE OVERSPEED CONDITION.  CREW COULD NOT CONTROL ENGINE.  THROTTLE LOCKED IN FORWARD POSITION. CREW SHUTDOWN ENGINE.  MX FOUND NR 1 ENGINE THRUST LEVER DISCONNECTED AND FUEL SHUTOFF BOLT BACKED OUT.  INSTALLED NEW HARDWARE. R & R OIL FILTER, CHECKED CHIP DETECTOR AND RIGGED AND OPERATION CHECK FUEL CONTROL IAW AMM. ALL CHECKS GOOD.
